# SDR 99ZZZX175

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N506T
- Make and model: Gulstm G1159A
- Aircraft serial: 484
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159SCB31004
- Condition: Cracked
- Location: Fuselage
- Part time: 6,665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION WHAT APPEARED TO BE A DELAMINATION OF THE SIDE WINDOW WAS DETERMINED TO BE AN IN-PLANE STRUCTURAL FAILURE OF THE ACRYLIC OUTER PANE.  UPON REMOVAL OF THE WINDOW, DISCOVERED THE ENTIRE PERIPHERY OF THE OUTER PANE WAS CRACKED AT EACH ATTACH HOLE BUSHING.  THESE CRACKS EMANATED FROM THE BUSHING HOLES AND PROGRESSED IN BOTH DIRECTIONS TO THE WINDOW EDGE AND TO THE WINDOW CENTER.  A NEW WINDOW WITH A LATER DASH NUMBER WAS INSTALLED.  THE NEW DASH NUMBERED WINDOW HAS BUSHINGS MOUNTED IN A RUBBER GROMMET WITH A LARGER SURFACE BEARING AREA TO ALLOW FOR WINDOW FLOAT DURING PRESSURIZATION.
